# SDR REXA2018041400294

- Difficulty date: April 14, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 23,107 hours, 15,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S EMERGANCY FLASHLIGHT INOPERATIVE.  REMOVED & REPLACED THE FLASHLIGHT BATTERY IAW 25-61-00.  ALL CHECKED GOOD.
